Volume No. :   9

Issue No. :  4

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Allready Registrered
Click to Login

On the Properties of Generalized k-Pell like Sequence

Address:   Pankaj
Department of Mathematics, Indira Gandhi University, Meerpur (Rewari)-122502, Haryana, India
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00112.7

The Pell sequence has been generalized in many ways, some by preserving the initial conditions, others by preserving the recurrence relation. In this paper, we define a new generalization {M_(k,n) }_(n=1)^8, with initial conditions M_(k,0)=2,M_(k,1)=m+2, which is generated by the recurrence relation M_(k,n+1)=2M_(k,n)+?kM?_(k,n-1), for n=1, where k,m are integer numbers. We produce an extended Binet’s formula for M_(k,n) and thereby the identities such as Catalan’s, Simpson’s, d’ Ocagene’s etc.
k-Pell sequence, k- Pell-Lucas sequence, Recurrence relation.
Pankaj. On the Properties of Generalized k-Pell like Sequence. Research J. Science and Tech. 2017; 9(4):656-662.
[View HTML]      [View PDF]

Visitor's No. :   232767